# SDR FDEA2018100532773

- Difficulty date: October 3, 2018
- Submitted: October 5, 2018
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 85,186 hours, 19,880 cycles
- System (JASC): 3242 · Brake
- Part: Piston
- Part number: 26094724B
- Part serial: B3249
- Condition: Leaking
- Location: Nr 6 Brake
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, A
- Precautionary procedure: O

## Discrepancy

UPON ARRIVAL FOUND L GEAR NR 6 BRAKE AREA ON FIRE, FOUND EVIDENCE OF HYD LEAK FROM NR 6 BRAKE PISTON. ALL TIRES PRESSURE ARE NORMAL, BRAKES TEMP ARE NORMAL ALSO. REMOVED AND REPLACED NR 6 BRAKE AS PER AMM 32-43-20-4 AND TESTED NORMAL PER AMM 32-46-00-5, NO LEAK. INSPECTED LEFT LANDING GEAR AND STRUT, NO OTHER DAMAGE FOUND
